# SDR SWAA2020012140663

- Difficulty date: January 8, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 45,303 hours, 21,737 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STA. 120.3 SECOND STIFFENER FROM FRONT, CRACKED.   REPAIRED STIFFENER PER SRM.
